About

Member has chosen to not make this information public.

Posts (125)

1 day ago · Gout Medication and Hearing loss in Hearing Loss

Hi @scoobydoo125– I wonder if your hearing loss improved after you stopped the 2 medications that caused it? I have had hearing problems
and was horrified to find that a couple of my meds can do the same. I am tapering off slowly .
Thanks,
Ainsleigh

Mon, Oct 28 7:30pm · Long-term depression in Depression & Anxiety

Hi @guener – Your post made me think of a poem shared with me which I really like!

Some of the griefs I have cured
And the sharpest I have survived
What torments of pain I endured
From evils that never arrived.
Hope you enjoy it too!
Best regards
Ainsleigh

Wed, Oct 16 11:24am · Scalp problems and loss of hair in Women's Health

Hi @ lisalucier- No I have not. The shampoo was my idea but it is possible that neither that or the supplements helped-Maybe the placebo effect?! I
wish I knew.

Tue, Oct 15 3:18pm · Scalp problems and loss of hair in Women's Health

Hi @pollyanne – I too have head itchiness and hair falling out.. My Dr. suggested I take Zinc and Biotin supplements. I also added Dove derma care Scalp shampoo. Things seem to have improved ( not 100% but maybe 80%) My hairdresser also mentioned that low iron can cause hair loss. We have not been eating nearly much red meat as we used to so may try to add a little more to the diet. I realize none of this may be helpful to those with more serious scalp problems but thought I would pass this along for what it's worth.
Best to all
Ainsleigh

Mon, Oct 14 1:48pm · Vaginal Tears/Fissures in Women's Health

@merpreb-He is a urologist/gynecologist. No I have not tried the OTCs. I am going to stay with the estrogen 2 x weekly in spite of
my concerns. Thanks for your post though.
Best regards
Ainsleigh

Sun, Oct 13 8:01pm · Vaginal Tears/Fissures in Women's Health

My Dr. said I need estrogen so am using inserts although I am not thrilled about it as I have a family history of breast cancer.
Best wishes
Ainsleigh

Fri, Sep 20 12:27pm · Facial Hair on Women in Women's Health

Hi Lisa
Yes I have noticed an increase in facial hair since being on Prozac and Clonazepam. If you look up Mayo Clinic Prozac and Hirsutism it does show a connection. It is also listed as a possible side effect for Clonazepam in their list. Also ironically I seem to be losing some hair on my scalp! I am
starting to gradually reduce my meds. Have cut my Lorazepam 1 mg. tablets in half daily. Am cutting my Clonazepm .5mg in half and am taking one half every other day .Hope to tackle the Prozac after I get off the former.
Best regards
Ainsleigh